# SDR AU980068

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: F8912001401
- Condition: Incorrect
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) PARK BRAKE ELECTRICAL WIRING INCORRECTLY CONNECTED DURING INCORPORATION OF SB F50-32-018. PERSONNEL/MAINTENANCE ERROR.
